# SDR ASAA2023071944174

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 54,288 hours, 16,230 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 24385
- Condition: Faulted
- Location: #1 Engine
- Part time: 15,287 hours, 4,816 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE T/O A SPLIT WAS NOTED IN THE COMMANDED N1 FOR T/O POWER. L 87.8, R 87.2. L DUCT PRESSURE INDICATED 3 PSI, RIGHT INDICATED 20 PSI. CYCLING PACKS AND BLEEDS CAUSED SAME RESULT. OPENING THE ISOLATION VALVE SHOWED DUCT PRESSURS BOTH AT 16PSI. GROUNDED - YES. WHILE PREFORMING T/C NG-36WC-00002-1 FOUND LOOSE SENSE LINE FROM PCV TO WTAI, TORQUED B NUT AS REQUIRED. ACCOMPLISHED ENG BLEED AIR CROSSOVER OPS TEST, TEST GOOD IN REF TO AMM 36-11-00-710. MATT HERMON 45528 CONTINUE TASK CARD FROM TEST Q.COMPLETED T/C NG-36WC-00002-1; NO FAULTS FOUND. REF AMM 36-11-00-700-801 FIG 508: SUSPECT 450* THERMOSTAT. CHANGED 450* THERMO REF 36-11-05. PRECAUTION CHANGED 390* PRE-COOLER CONT VALVE SENSOR REF AMM 36-12-03.REQ ENG BLEED AIR CROSS OVER OPS TEST: REF AMM 36-11-00-710-801-TEST GOOD. ACFT OK FOR SERV. ETOPS SIG SYSTEM. NOTIFIED SEAMC : AUSTON.POST MAINT GROUND VERIFICATION CHECK: CHECK GOOD.
